Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    GRIPS's Avatar
    GRIPS is offline Associate Member
    Join Date
    Oct 2002
    Location
    newport beach bitch
    Posts
    271

    Winny And My Friend Hair Loss

    I'M STARTING A CYCLE OF ENANTHATE , EQ AND RUNNING WINNY AT THE END. MY ? IS WHAT HELPS SLOW DOWN THE HAIR LOSS CAUSED BY WINNY. I'M TAKING PROPECIA FOR THE TEST BUT I KNOW IT DOEN'T WORK FOR WINNY.

  2. #2
    MBaraso's Avatar
    MBaraso is offline Retired Mod
    Join Date
    Oct 2001
    Location
    Somewhere
    Posts
    7,611
    If your prone to hairloss then you can expect to see some hairloss pretty much regardless of what you do. Try using a thickining shampoo while on your cycle and continue using it afterwards.
    The propecia will help you out.
    It sucks but it's one of the side effects of winny. If your that worried about the hairloss then don't use the winny.
    Loose the caps too please :-)
    Goodluck,

  3. #3
    RON's Avatar
    RON
    RON is offline Anabolic Member
    Join Date
    Aug 2001
    Location
    So Cal
    Posts
    5,461
    If your prone to it you can't stop hair loss. It really sucks. You don't have to tell me but we just have to live with it. With or without juice a lot of us will experience hair loss. Yes by taking anabolics it will accelerate it. You can take propecia and monoxidill but they don't completely stop hair loose. They just slow it down. If you not prone don't sweat it cause AS won't cause hair loss just make it happen faster

  4. #4
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    doesn't propecia make the stuff less effective though? i swear i thought i read that someone, correct me if im wrong...

  5. #5
    double d is offline New Member
    Join Date
    Sep 2003
    Posts
    2
    Quick question, my girlfriend just came off a cycle of winny and her hair did not start falling til about two weeks post cycle, along wiht breakouts on her back and chest. Is this normal?
    I would imagine most people exp the sides during use not after.
    Thanks

  6. #6
    Eating_Machine's Avatar
    Eating_Machine is offline New Member
    Join Date
    Nov 2003
    Location
    In the fridge or by the stove.
    Posts
    33
    According to certain articles (so dont hate me if you disagree) Winny is no worse than taking Testosterone in regards to hairloss. Winny is synthesized from DHT but in the process of making Winny the DHT is converted into a weaker hormone, it is no longer DHT.

    this doesnt mean that taking Winny wont make you lose hair as all steroids will if you are prone to hair loss. It means that all steroids are pretty much equally bad on the hair and the loss will vary from person to person depending on genetics or how well you respond to hair loss drugs.

    Double d, I had huge honker zits all over my back for months after quitting winny, (could been the chlomid too?). From what I understand people breakout whenever there is a dramatic change in their hormone levels. That is usually at the beginning and end of cycles. Someone correct me if I'm wrong. I dont take anything for the condition but there is stuff out there to treat the breakouts.
    Last edited by Eating_Machine; 11-12-2003 at 12:26 PM.

  7. #7
    double d is offline New Member
    Join Date
    Sep 2003
    Posts
    2
    Makes sense. Thanks man,

    Its now a lil over 4 weeks post cycle and the acne is drying up and hair loss has slowed.

  8. #8
    Heinzanova's Avatar
    Heinzanova is offline New Member
    Join Date
    Jun 2003
    Location
    Mountain View CA
    Posts
    29
    I started a cicle of winnys ("Eye Pees" (two letters say it) 50mg) last summer, I saw amazing results (arms, legs) after about two - three weeks, everything slowly from the edges of me starting tightening up and getting lean, unfortunatly my forhead did the same thing. I had to stop after three weeks because I compared two picturs and my forhead got those cute two patches that start to creep back, over all damage was about a whole inch :-(

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •